# SDR AALA202308144678

- Difficulty date: August 6, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 62,052 hours, 25,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED IN FLOOR SUPPORT INTERCOSTAL LOCATED AT BS 335, LBL 47. REMOVED, FABRICATED, AND INSTALLED NEW INTERCOSTAL PER SRM: 51-40-02-0G.
